Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




162 Publications

2017 | Journal Article | IST-REx-ID: 1072   OA
Bauer, Ulrich, and Herbert Edelsbrunner. “The Morse Theory of Čech and Delaunay Complexes.” Transactions of the American Mathematical Society, vol. 369, no. 5, American Mathematical Society, 2017, pp. 3741–62.
View | Download (ext.)
 
2017 | Journal Article | IST-REx-ID: 707   OA
Akopyan, Arseniy, and Roman Karasev. “A Tight Estimate for the Waist of the Ball .” Bulletin of the London Mathematical Society, vol. 49, no. 4, Wiley-Blackwell, 2017, pp. 690–93, doi:10.1112/blms.12062.
View | DOI | Download (ext.)
 
2017 | Journal Article | IST-REx-ID: 909   OA
Akopyan, Arseniy, and Vladislav Vysotsky. “On the Lengths of Curves Passing through Boundary Points of a Planar Convex Shape.” The American Mathematical Monthly, vol. 124, no. 7, Mathematical Association of America, 2017, pp. 588–96, doi:10.4169/amer.math.monthly.124.7.588.
View | DOI | Download (ext.)
 
2017 | Thesis | IST-REx-ID: 6287
Nikitenko, Anton. Discrete Morse Theory for Random Complexes . IST Austria, 2017, doi:10.15479/AT:ISTA:th_873.
View | Files available | DOI
 
2017 | Journal Article | IST-REx-ID: 481   OA
Biedl, Therese, et al. “Planar Matchings for Weighted Straight Skeletons.” International Journal of Computational Geometry and Applications, vol. 26, no. 3–4, World Scientific Publishing, 2017, pp. 211–29, doi:10.1142/S0218195916600050.
View | Files available | DOI
 

Search

Filter Publications

Display / Sort

Citation Style: MLA

Export / Embed